# SDR MASA2011010801633

- Difficulty date: January 6, 2011
- Submitted: January 9, 2011
- Operation: Air carrier
- Aircraft: N902FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15002
- Aircraft time: 19,546 hours, 15,259 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT EMERGENCY SWITCH LIGHT COVER BROKEN.  MX REPLACED COVER.
